Partial regularity for weak solutions to a PDE system with cubic nonlinearities

Jian-Guo Liu Xiangsheng Xu

Analysis of PDEs mathscidoc:1905.03004

Journal of Differential Equations, 264, 5489-5526, 2018
No abstract uploaded!
Cubic nonlinearity; Existence; Partial regularity; Biological transport networks
[ Download ] [ 2019-05-11 23:32:08 uploaded by jianguo ] [ 639 downloads ] [ 0 comments ]
@inproceedings{jian-guo2018partial,
  title={Partial regularity for weak solutions to a PDE system with cubic nonlinearities},
  author={Jian-Guo Liu, and Xiangsheng Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511233208398795336},
  booktitle={Journal of Differential Equations},
  volume={264},
  pages={5489-5526},
  year={2018},
}
Jian-Guo Liu, and Xiangsheng Xu. Partial regularity for weak solutions to a PDE system with cubic nonlinearities. 2018. Vol. 264. In Journal of Differential Equations. pp.5489-5526. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511233208398795336.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved